Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Maximal weak-$ \sp{\ast} $ Dirichlet algebras


Author: Paul S. Muhly
Journal: Proc. Amer. Math. Soc. 36 (1972), 515-518
MSC: Primary 46J15
DOI: https://doi.org/10.1090/S0002-9939-1972-0317056-X
MathSciNet review: 0317056
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is to demonstrate, in the context of weak-$ ^ \ast $ Dirichlet algebras, the interdependence of a number of properties possessed by the space of bounded analytic functions in the open unit disc.


References [Enhancements On Off] (What's this?)

  • [1] T. Gamelin, Uniform algebras, Prentice-Hall, Englewood, Cliffs, N.J., 1969. MR 0410387 (53:14137)
  • [2] K. Hoffman and I. M. Singer, Maximal algebras of continuous functions, Acta Math. 103 (1960), 217-241. MR 22 #8318. MR 0117540 (22:8318)
  • [3] S. Merrill, Maximality of certain algebras $ {H^\infty }(dm)$, Math. Z. 106 (1968), 261-266. MR 38 #2606. MR 0234289 (38:2606)
  • [4] T. P. Srinivasan and Ju-kwei Wang, Weak $ ^ \ast $-Dirichlet algebras, Proc. Internat. Sympos. on Function Algebras (Tulane Univ., 1965), Scott-Foresman, Chicago, Ill., 1966, pp. 216-249. MR 33 #6441. MR 0198282 (33:6441)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15

Retrieve articles in all journals with MSC: 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0317056-X
Keywords: Weak-$ ^\ast$ Dirichlet algebra, maximal, $ {H^p}$ spaces, unitary operator, spectral projections
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society